# SDR ASAA0310547

- Difficulty date: October 12, 2003
- Submitted: March 12, 2004
- Operation: Air carrier
- Aircraft: N740AS
- Make and model: Boeing 737290C
- Aircraft serial: 22578
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 8821004
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JNU - DURING SCHEDULED INSPECTION, FOUND EMERGENCY FLOOR TRACK LIGHTING AT SEAT PALLET 9 WOULD NOT EXTINGUISH.  REPLACED BATTERY PACK, THEN FLOOR TRACK LIGHTS TESTED NORMAL.  (M)
